# SDR AU990710

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Ge CF680C2A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Faulty
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR EMERGENCY POWER ASSIST BOTTLE TOGGLES ON DOORS 3L AND 4R WERE NOT CONNECTED TO THE ACTIVATION CABLE LINKAGE.  THE CONNECTING BOLT WAS FITTED, BUT DID NOT CAPTURE THE TOGGLE LEVER.
